MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD POWERMIDLINE CATHETER (4F) (SINGLE-LUMEN) (20CM)

C.R. BARD, INC. (BASD) -3006260740 BARD POWERMIDLINE CATHETER (4F) (SINGLE-LUMEN) (20CM)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "found out there are a total of 3 midlines from the same lot leaking at the insertion site.When they pulled the midline and flushed, examined they did not notice anything wrong with the catheter but they have also been using these for years with no issues.We went through several troubleshooting techniques which we feel this could be med or patient anatomy issues but still want to report.2 exchanged and 1 went to npo meds" this report addresses the first exchanged midline.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refz2376 showed two other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported "found out there are a total of 3 midlines from the same lot leaking at the insertion site.When they pulled the midline and flushed, examined they did not notice anything wrong with the catheter but they have also been using these for years with no issues.We went through several troubleshooting techniques which we feel this could be med or patient anatomy issues but still want to report.2 exchanged and 1 went to npo meds" this report addresses the first exchanged midline.Additional info.Received 05/11/2022."at what point during device use was the leak discovered (i.E.Insertion, infusion, removal)was the catheter fracture internal to the patient or external?infusion.2.What was infusion when the leak was discovered? meropenum.3.Any patient symptoms related to fluid leak? no.4.Was the catheter removed? was a new catheter placed? yes and yes.5.What type of catheter securement was utilized? statlock.6.A detailed description of the event: 7.What type of catheter securement was utilized? midline.8.Date of occurrence: 4/21 first line replaced with another midline.9.Placement date: 4/11.10.Explant date: unsure do to patient being outpatient and home care was managing line.1.Was there any patient harm reported? no".
 
Additional Manufacturer Narrative
(h) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD POWERMIDLINE CATHETER (4F) (SINGLE-LUMEN) (20CM)
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14383943
Report Number3006260740-2022-01749
Device Sequence Number20488279
Product Code PND
UDI-Device Identifier00801741141126
UDI-Public(01)00801741141126
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000756
Device Lot NumberREFZ2376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown